Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Generators for $ G$ bordism

Author: R. Paul Beem
Journal: Proc. Amer. Math. Soc. 67 (1977), 335-343
MSC: Primary 57D85
MathSciNet review: 0454993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a certain collection of G manifolds generates $ {N_\ast}(G)$ as an algebra over $ {N_\ast}$, the unoriented bordism ring, where G is finite abelian and of order not divisible by four.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85

Additional Information

PII: S 0002-9939(1977)0454993-4
Keywords: Equivariant bordism
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia